# SDR SWAA2022081929973

- Difficulty date: July 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED ORSS273 AT RT WING 2022-365711 / [01] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 273 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A2982-10 P.O: 2022 148172;[02] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE ORSS 273 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART NUMBER USED: 115A2982-10 P.O: 2022 148172
